# SDR SWAA2025022097188

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 38,434 hours, 18,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 44 WING TO BODY FAIRING SKIN PANEL 192BR HAS ONE LAYER OF CARBON FIBER DELAMINATED UP TO FASTENER HOLE<[01] LENGTH OF DELAMINATION IS 8? X 1.0? AND EXTENDS TO FASTENERS. OUT OF LIMITS PER SRM 53-40-70-1A-1.;[02] COMPLIED WITH EA 25-153-00420 (N8615E- SWA - REPAIR - FUSELAGE SECTION 44 EDGE EROSION AND DELAMINATION TO WING TO BODY FAIRING PANEL 192BR - TIME LIMITED) [TTG8Q00YSJU3]
